Saturday Oct 7, 2017

10:00 AM
10:00 AM
11:00 AM
11:00 AM
12:00 PM
12:00 PM
  • Future Fashions
  • Salusa Secundus
  •  1 hour
  • Panel
    Guest of Honour Science Fiction Fashion Cosplay
1:00 PM
1:00 PM
  • Lunch Time
  • The C. Central Bar and Bistro
  •  1 hour
  • Other
1:30 PM
  • Photoshoot
  • Giedi Prime
  •  2 hours
  • Event!
    Cosplay Activity
2:00 PM
2:00 PM
3:00 PM
3:00 PM
4:00 PM
4:00 PM
  • Russell's RPG
  • The C. Central Bar and Bistro
  •  3 hours
  • RPG
    Gaming RPG
5:00 PM
5:00 PM
6:00 PM
6:00 PM
  • Plug In to Fear
  • Salusa Secundus
  •  1 hour
  • Panel
    Guest of Honour Gaming Horror
6:30 PM
7:00 PM
7:00 PM
8:00 PM
8:00 PM
9:00 PM
9:00 PM
9:30 PM